# SDR UIEA2019102215752

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,572 hours, 18,733 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Spar Valve
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUE TO CREW VERBAL "RIGHT SPAR VALVE LIGHT INOP", OPS CHECK OF LEFT AND RIGHT SPAR VALVE REQUIRED.( OPS CHECKED OPERATION OF LEFT AND RIGHT FUEL SPAR VALVE IAW B767 AMM 28-22-00, OPS CHECK OK. )
